Robust stability of quasipolynomials with commensurate delays

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)22_Publication in policy or professional journal

1 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)2887-2892
Journal / PublicationProceedings of the IEEE Conference on Decision and Control
Publication statusPublished - 2004
Externally publishedYes


Title2004 43rd IEEE Conference on Decision and Control (CDC)
Period14 - 17 December 2004


In this paper we study the robust stability of uncertain quasipolynomials, whose coefficients are only known to be confined within certain prescribed sets. We consider such quasipolynomials with commensurate delays. We derive a sufficient condition for the uncertain quasipolynomials to be robustly stable independent of delay, when they are confined to the families of interval, diamond, and spherical quasipolynomials. The condition requires checking the robust stability of one polynomial, and computing additionally a frequency-dependent matrix.

Research Area(s)

  • Commensurate delays, Quasipolynomials, Robust stability, Stable independent of delay